Alert archive / Wisconsin / Gale Warnings in 2011

Gale Warning 16, NWS Green Bay, WI

October 16, 2011

NWS Green Bay, WI issued this gale warning at Oct 16, 2011, 10:15 AM CDT. It was in force for 24 hr. No storm report in the archive falls inside the area while it was in force.

The area

The counties it named.

The facts

Issued
Oct 16, 2011, 10:15 AM CDT (15:15 UTC)
Expired
Oct 17, 2011, 9:58 AM CDT
In force
24 hr
Issued by
NWS Green Bay, WI

The text

As transmitted, in the capitals the NWS used until 2016.

003 
WHUS73 KGRB 161515
MWWGRB

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE GREEN BAY WI
1015 AM CDT SUN OCT 16 2011

...STRONG GUSTY WINDS WILL DEVELOP THIS AFTERNOON AND THEN CONTINUE THROUGH
MONDAY MORNING...

.A STRONG SURFACE LOW PRESSURE SYSTEM LINGERING NEAR JAMES BAY
CANADA WILL PRODUCE A TIGHTENING PRESSURE GRADIENT ACROSS LAKE
MICHIGAN THROUGH MONDAY MORNING. WESTERLY WINDS WILL INCREASE BY
THIS AFTERNOON...FREQUENTLY GUSTING TO 25 TO 35 KNOTS THROUGH
MONDAY MORNING. THE HIGHEST WINDS AND WAVES WILL BE NEAR DEATHS
DOOR.

LMZ521-541-162315-
/O.UPG.KGRB.SC.Y.0068.000000T0000Z-111017T2100Z/
/O.NEW.KGRB.GL.W.0016.111016T1515Z-111017T1500Z/
THE BAY OF GREEN BAY SOUTH OF LINE FROM CEDAR RIVER MI TO ROCK
ISLAND PASSAGE AND NORTH OF A LINE FROM OCONTO WI TO LITTLE
STURGEON BAY WI-
LAKE MICHIGAN FROM ROCK ISLAND PASSAGE TO STURGEON BAY WI-
1015 AM CDT SUN OCT 16 2011

...GALE WARNING IN EFFECT UNTIL 10 AM CDT MONDAY...

THE NATIONAL WEATHER SERVICE IN GREEN BAY HAS ISSUED A GALE
WARNING...WHICH IS IN EFFECT UNTIL 10 AM CDT MONDAY. THE SMALL
CRAFT ADVISORY IS NO LONGER IN EFFECT. 

* WINDS: WEST WINDS WILL INCREASE TO TO 30 KTS...WITH GUSTS TO 35
  KTS BY EARLY EVENING. THEN GUSTS TO 40 KTS NEAR DEATHS DOOR OVERNIGHT.

* WAVES: 2 TO 4 FT...BUILDING TO 4 TO 7 FT BY LATE TONIGHT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A GALE WARNING MEANS WINDS AROUND 35 KNOTS OR GREATER ARE
EXPECTED. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES
EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY
RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE
HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS.

&&

$$

LMZ522-542-543-162315-
/O.UPG.KGRB.SC.Y.0068.111016T1800Z-111017T2100Z/
/O.NEW.KGRB.GL.W.0016.111016T1515Z-111017T1500Z/
THE BAY OF GREEN BAY SOUTH OF LINE FROM OCONTO WI TO LITTLE
STURGEON BAY WI-
LAKE MICHIGAN FROM STURGEON BAY WI TO TWO RIVERS WI-
LAKE MICHIGAN FROM TWO RIVERS WI TO SHEBOYGAN WI-
1015 AM CDT SUN OCT 16 2011

...GALE WARNING IN EFFECT UNTIL 10 AM CDT MONDAY...

THE NATIONAL WEATHER SERVICE IN GREEN BAY HAS ISSUED A GALE
WARNING...WHICH IS IN EFFECT UNTIL 10 AM CDT MONDAY. THE SMALL
CRAFT ADVISORY IS NO LONGER IN EFFECT. 

* WINDS: WEST WINDS WILL INCREASE TO 15 TO 25 KTS...WITH GUSTS TO
  30 KTS BY LATE AFTERNOON. GUSTS TO 35 KTS ARE LIKELY TONIGHT.

* WAVES: 1 TO 2 FT...BUILDING TO 3 TO 5 FT BY LATE TONIGHT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A GALE WARNING MEANS WINDS AROUND 35 KNOTS OR GREATER ARE
EXPECTED. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES
EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY
RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE
HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS.

&&

$$
4 follow-up statements
668 
WHUS73 KGRB 162035
MWWGRB

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE GREEN BAY WI
335 PM CDT SUN OCT 16 2011

...STRONG GUSTY WINDS WILL CONTINUE THROUGH MONDAY MORNING...

.A STRONG SURFACE LOW PRESSURE SYSTEM LINGERING NEAR JAMES BAY
CANADA WILL CONTINUE TO PRODUCE A TIGHT PRESSURE GRADIENT ACROSS
THE AREA THROUGH MONDAY MORNING...PRODUCING GUSTY WINDS AND HIGH
WAVES ON LAKE MICHIGAN AND THE BAY OF GREEN BAY. THE HIGHEST WINDS
AND WAVES WILL BE NEAR DEATHS DOOR.

LMZ521-522-541>543-170445-
/O.CON.KGRB.GL.W.0016.000000T0000Z-111017T1500Z/
THE BAY OF GREEN BAY SOUTH OF LINE FROM CEDAR RIVER MI TO ROCK
ISLAND PASSAGE AND NORTH OF A LINE FROM OCONTO WI TO LITTLE
STURGEON BAY WI-
THE BAY OF GREEN BAY SOUTH OF LINE FROM OCONTO WI TO LITTLE
STURGEON BAY WI-
LAKE MICHIGAN FROM ROCK ISLAND PASSAGE TO STURGEON BAY WI-
LAKE MICHIGAN FROM STURGEON BAY WI TO TWO RIVERS WI-
LAKE MICHIGAN FROM TWO RIVERS WI TO SHEBOYGAN WI-
335 PM CDT SUN OCT 16 2011

...GALE WARNING REMAINS IN EFFECT UNTIL 10 AM CDT MONDAY...

* WEST WIND TO 30 KTS...WITH GUSTS BETWEEN 35 AND 40 KTS BY EARLY
  EVENING. HIGHEST GUSTS EXPECTED NEAR DEATHS DOOR.

* WAVES: 3 TO 5 FT ON THE BAY AND 4 TO 7 FT ON LAKE
  MICHIGAN...WITH THE HIGHEST WAVE NEAR DEATHS DOOR AND TOWARD THE
  OPEN WATERS OF LAKE MICHIGAN.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A GALE WARNING MEANS WINDS AROUND 35 KNOTS OR GREATER ARE
EXPECTED. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES
EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY
RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE
HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS.

&&

$$
BERSCH
411 
WHUS73 KGRB 170228
MWWGRB

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE GREEN BAY WI
928 PM CDT SUN OCT 16 2011

...GUSTY WEST WINDS WILL CONTINUE THROUGH MONDAY MORNING...

.A STRONG SURFACE LOW PRESSURE SYSTEM LINGERING NEAR JAMES BAY
CANADA WILL CONTINUE TO PRODUCE A TIGHT PRESSURE GRADIENT ACROSS
THE AREA THROUGH MONDAY MORNING...PRODUCING GUSTY WINDS AND HIGH
WAVES ON LAKE MICHIGAN AND THE BAY OF GREEN BAY. WINDS AND WAVES
WILL DIMINISH MONDAY AFTERNOON.

LMZ521-522-541>543-171030-
/O.CON.KGRB.GL.W.0016.000000T0000Z-111017T1500Z/
THE BAY OF GREEN BAY SOUTH OF LINE FROM CEDAR RIVER MI TO ROCK
ISLAND PASSAGE AND NORTH OF A LINE FROM OCONTO WI TO LITTLE
STURGEON BAY WI-
THE BAY OF GREEN BAY SOUTH OF LINE FROM OCONTO WI TO LITTLE
STURGEON BAY WI-
LAKE MICHIGAN FROM ROCK ISLAND PASSAGE TO STURGEON BAY WI-
LAKE MICHIGAN FROM STURGEON BAY WI TO TWO RIVERS WI-
LAKE MICHIGAN FROM TWO RIVERS WI TO SHEBOYGAN WI-
928 PM CDT SUN OCT 16 2011

...GALE WARNING REMAINS IN EFFECT UNTIL 10 AM CDT MONDAY...

* WEST WIND TO 30 KTS...WITH GUSTS BETWEEN 35 AND 40 KTS. HIGHEST
  GUSTS EXPECTED ALONG THE BAY OF GREEN BAY. WINDS WILL EASE TO 15
  TO 25 KTS MONDAY AFTERNOON.

* WAVES: 3 TO 6 FT...WITH THE HIGHEST WAVE NEAR DEATHS DOOR AND
  TOWARD THE OPEN WATERS OF LAKE MICHIGAN. WAVES WILL SUBSIDE TO 2
  TO 4 FT MONDAY AFTERNOON.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A GALE WARNING MEANS WINDS AROUND 35 KNOTS OR GREATER ARE
EXPECTED. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES
EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY
RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE
HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS.

&&

$$
BERSCH
428 
WHUS73 KGRB 170853
MWWGRB

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE GREEN BAY WI
353 AM CDT MON OCT 17 2011

...GUSTY WEST WINDS WILL LINGER TODAY...

.A STRONG SURFACE LOW PRESSURE SYSTEM LINGERING NEAR JAMES BAY
CANADA WILL CONTINUE TO PRODUCE A TIGHT PRESSURE GRADIENT ACROSS
THE AREA TODAY...PRODUCING GUSTY WINDS AND HIGH WAVES ON LAKE
MICHIGAN AND THE BAY OF GREEN BAY. WINDS AND WAVES WILL BEGIN TO 
DIMINISH LATER TODAY. 

LMZ521-522-541-171600-
/O.EXT.KGRB.GL.W.0016.000000T0000Z-111017T1600Z/
THE BAY OF GREEN BAY SOUTH OF LINE FROM CEDAR RIVER MI TO ROCK
ISLAND PASSAGE AND NORTH OF A LINE FROM OCONTO WI TO LITTLE
STURGEON BAY WI-
THE BAY OF GREEN BAY SOUTH OF LINE FROM OCONTO WI TO LITTLE
STURGEON BAY WI-
LAKE MICHIGAN FROM ROCK ISLAND PASSAGE TO STURGEON BAY WI-
353 AM CDT MON OCT 17 2011

...GALE WARNING NOW IN EFFECT UNTIL 11 AM CDT THIS MORNING...

* WEST WIND TO 30 KTS...WITH GUSTS BETWEEN 35 AND 40 KTS. HIGHEST
  GUSTS EXPECTED ALONG THE BAY OF GREEN BAY. WINDS WILL EASE TO 15
  TO 25 KTS THIS AFTERNOON.

* WAVES: 3 TO 6 FT...WITH THE HIGHEST WAVE NEAR DEATHS DOOR AND
  TOWARD THE OPEN WATERS OF LAKE MICHIGAN. WAVES WILL SUBSIDE TO 2
  TO 4 FT THIS AFTERNOON.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A GALE WARNING MEANS WINDS AROUND 35 KNOTS OR GREATER ARE
EXPECTED. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES
EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY
RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE
HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS.

&&

$$

LMZ542-543-171630-
/O.EXT.KGRB.GL.W.0016.000000T0000Z-111017T2000Z/
LAKE MICHIGAN FROM STURGEON BAY WI TO TWO RIVERS WI-
LAKE MICHIGAN FROM TWO RIVERS WI TO SHEBOYGAN WI-
353 AM CDT MON OCT 17 2011

...GALE WARNING NOW IN EFFECT UNTIL 3 PM CDT THIS AFTERNOON...

* WEST WIND TO 30 KTS...WITH GUSTS BETWEEN 35 AND 40 KTS. WINDS
  WILL EASE TO 15 TO 25 KTS LATE AFTERNOON.

* WAVES: 3 TO 6 FT...WITH THE HIGHEST WAVES TOWARD THE OPEN WATERS
  OF LAKE MICHIGAN. WAVES WILL SUBSIDE TO 2 TO 4 FT LATE
  AFTERNOON.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A GALE WARNING MEANS WINDS AROUND 35 KNOTS OR GREATER ARE
EXPECTED. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES
EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY
RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE
HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS.

&&

$$

TH
637 
WHUS73 KGRB 171458
MWWGRB

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE GREEN BAY WI
958 AM CDT MON OCT 17 2011

...GUSTY WINDS WILL LINGER THROUGH TONIGHT...

..A STRONG SURFACE LOW PRESSURE SYSTEM LINGERING NEAR JAMES BAY
CANADA WILL CONTINUE TO PRODUCE A TIGHT PRESSURE GRADIENT ACROSS
THE AREA TODAY...PRODUCING GUSTY WINDS AND HIGH WAVES ON LAKE
MICHIGAN AND THE BAY OF GREEN BAY. WINDS AND WAVES WILL BEGIN TO 
DIMINISH LATER TONIGHT.

LMZ542-543-172000-
/O.CAN.KGRB.GL.W.0016.000000T0000Z-111017T2000Z/
/O.NEW.KGRB.GL.W.0017.111017T1500Z-111017T2000Z/
LAKE MICHIGAN FROM STURGEON BAY WI TO TWO RIVERS WI-
LAKE MICHIGAN FROM TWO RIVERS WI TO SHEBOYGAN WI-
958 AM CDT MON OCT 17 2011

...GALE WARNING IN EFFECT UNTIL 3 PM CDT THIS AFTERNOON...

THE NATIONAL WEATHER SERVICE IN GREEN BAY HAS ISSUED A GALE
WARNING...WHICH IS IN EFFECT UNTIL 3 PM CDT THIS AFTERNOON. 

* WEST WIND TO 30 KTS...WITH GUSTS TO 35 KTS. WINDS WILL EASE TO
  20 TO 25 KTS LATE AFTERNOON.

* WAVES: 3 TO 5 FT...WITH THE HIGHEST WAVES TOWARD THE OPEN
  WATERS OF LAKE MICHIGAN. WAVES WILL SUBSIDE TO 2 TO 4 FT LATE
  AFTERNOON.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A GALE WARNING MEANS WINDS AROUND 35 KNOTS OR GREATER ARE
EXPECTED. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES
EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY
RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE
HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS.

&&

$$

LMZ521-522-541-172300-
/O.CAN.KGRB.GL.W.0016.000000T0000Z-111017T1600Z/
/O.NEW.KGRB.SC.Y.0069.111017T1500Z-111018T0600Z/
THE BAY OF GREEN BAY SOUTH OF LINE FROM CEDAR RIVER MI TO ROCK
ISLAND PASSAGE AND NORTH OF A LINE FROM OCONTO WI TO LITTLE
STURGEON BAY WI-
THE BAY OF GREEN BAY SOUTH OF LINE FROM OCONTO WI TO LITTLE
STURGEON BAY WI-
LAKE MICHIGAN FROM ROCK ISLAND PASSAGE TO STURGEON BAY WI-
958 AM CDT MON OCT 17 2011

...SMALL CRAFT ADVISORY IN EFFECT UNTIL 1 AM CDT TUESDAY...
...GALE WARNING IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN GREEN BAY HAS ISSUED A SMALL
CRAFT ADVISORY...WHICH IS IN EFFECT UNTIL 1 AM CDT TUESDAY. THE
GALE WARNING HAS BEEN CANCELLED. 

* WEST WIND TO 30 KTS. WINDS WILL EASE TO 15 TO 25 KTS THIS
  AFTERNOON.

* WAVES: 3 TO 5 FT...WITH THE HIGHEST WAVE NEAR DEATHS DOOR AND
  TOWARD THE OPEN WATERS OF LAKE MICHIGAN. WAVES WILL SUBSIDE TO 2
  TO 4 FT THIS AFTERNOON.|

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OVER 20 KNOTS OR
WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS
CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY
THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$

What forecasters said that day

The local office's own words before this gale warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Green Bay, WI wrote its last area forecast discussion before this gale warning went out at Oct 16, 6:35 AM CDT, 3 hours 40 minutes earlier.

Area forecast discussion, Oct 16, 6:35 AM CDT, 3 hours 40 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE GREEN BAY WI
635 AM CDT SUN OCT 16 2011

UPDATED AVIATION PORTION FOR NEW TAF ISSUANCE

.SHORT TERM...TODAY/TONIGHT/MONDAY. ISOLATED SHOWERS WILL END
OVER PARTS OF CENTRAL AND EAST CENTRAL WISCONSIN EARLY THIS
MORNING...AS THE WEAK TROUGH WITHIN THE LFQ REGION OF THE UPPER
JET PASSES THROUGH. HOWEVER ANOTHER WEAK SHORT WAVE LURKS UPSTREAM
THIS MORNING OVER THE DAKOTAS EARLY THIS MORNING. SUBTLE SURFACE
WIND SHIFT FROM SOUTHWEST TO NORTHWEST NOTED WITH THIS SHORT WAVE.
HOWEVER THIS FEATURE IS ON THE LEADING EDGE OF A POLAR VORTEX OF
VERY COLD AIR ALOFT PROGGED TO PASS OVER LATE MORNING OVER NORTH
CENTRAL WISCONSIN AND OVER THE REST OF THE AREA THIS AFTERNOON.
ISOLD SHOWERS OR SPRINKLES ALREADY NOTED WITH THIS FEATURE OVER
THE DAKOTAS AND NORTHWEST MINNESOTA SO WILL ADD A TOKEN MENTION OF
ISOLATED SHOWERS TODAY BUT WILL RESTRICT THE TIME OF THE EVENT
SINCE THIS FEATURE WILL BE PASSING OVER FAIRLY QUICKLY. WILL HANG
ONTO A SMALL PCPN MENTION A BIT LONGER INTO THE AFTERNOON OVER
NORTHERN WISCONSIN WHERE THE CORE OF THE COLD AIR IS TRACKING
OVER. STEEP LAPSE RATES DEVELOP BUT AGAIN DO NOT EXPECT ANYTHING
MORE THAN A PASSING LIGHT SHOWER OR SPRINKLE AS SURFACE DEWPOINTS
FALL INTO THE 30S.

ANTICIPATE CLEARING SKIES TONIGHT IN THE WAKE OF THE SHORT WAVE
AND SURFACE DEWPOINTS FALLING INTO THE 20S. LATE TONIGHT AND
ESPECIALLY INTO MONDAY...SYSTEM CLOUDS FROM DEEP UPPER LOW OVER
SOUTHERN CANADA WILL BEGIN TO SAG SOUTH AS THE SYSTEM PIVOTS
TOWARD THE GREAT LAKES REGION.

BRISK WEST WINDS WILL BE ON THE INCREASE AGAIN TODAY...ESPECIALLY
AFTER THE SHORT WAVE PASSES OVER THIS AFTERNOON. AFTER SOME
DIURNAL DECREASE TONIGHT...BRISK WEST WINDS WILL RETURN FOR
START OF MONDAY AS THE PRESSURE GRADIENT REMAINS STRONG.

SHOULD BE MENTION DCAPES VALUES INCREASE THIS AFTERNOON AS THE
COLD AIR ALOFT SPREADS OVER. A FEW LIGHT SHOWERS WHICH DEVELOP OR
EVEN VIRGA MAY HAVE SOME GUSTY WINDS DURING PASSAGE.

.LONG TERM...MONDAY NIGHT THROUGH SATURDAY.

THE MAIN CONCERN DURING THIS PART OF THE FORECAST IS LAKE-EFFECT
PRECIPITATION IN NORTH CENTRAL WISCONSIN. OTHER THAN THAT NO
SIGNIFICANT SYSTEMS ARE EXPECTED TO IMPACT THE FORECAST AREA.
MODELS HAD A COLD FRONT MOVING THROUGH THE STATE DURING THE EARLY
PART OF NEXT WEEKEND...BUT MOISTURE WAS LACKING SO KEPT THE POPS
LOW. COLLABORATED WITH MQT AND DLH ON POPS WITH LAKE EFFECT THAT
APPEARS TO BEGIN ON MONDAY NIGHT AS NORTHERLY FLOW BRINGS A COLDER
AIR MASS OVER THE RELATIVELY WARM WATERS OF LAKE SUPERIOR. TEMPERATURES
DURING THE NIGHT AND EARLY MORNINGS WILL BE COLD ENOUGH THAT A
MENTION OF SNOW SHOWERS WAS NEEDED IN NORTH CENTRAL WISCONSIN. AS
A SURFACE RIDGE PUSHES EAST ACROSS WISCONSIN WINDS WILL BECOME
LEFF FAVORABLE FOR LAKE EFFECT IN THE FORECAST AREA SO HAVE
PRECIPITATION MOVING OUT BY THURSDAY MORNING.

TEMPERATURES SHOULD GENERALLY BE BELOW NORMAL THROUGH MIDWEEK.
&&

.AVIATION...MAINLY VFR CONDITIONS EXPECTED TODAY AND TONIGHT. MAIN
WEATHER PARAMETER WILL BE GUSTY WEST WINDS DUE TO A PERSISTENT
STRONG PRESSURE GRADIENT AROUND A LARGE LOW PRESSURE SYSTEM
NORTHEAST OF LAKE SUPERIOR. WINDS EXPECTED TO INCREASE TODAY AND
BECOME GUSTY TODAY IN THE WAKE OF AN UPPER DISTURBANCE PASSING
OVER THE AREA. WINDS WILL EASE BACK SOME TONIGHT BUT WILL BE ON
THE INCREASE AGAIN MONDAY. ISOLATED SHOWERS AND VIRGA MAY BE
ASSOCIATED WITH THE DISTURBANCE. ATMOSPHERE CONDITIONS INDICATE
GUSTY WINDS MAY BE OCCUR WITH SOME OF THIS LIGHT CONVECTION DUE
TO THE STEEP LAPSE RATES DEVELOPING IN THE COLDER DRIER AIR MASS
WORKING INTO THE AREA.

TDH
&&

.MARINE...WILL EXPAND THE SCA TO INCLUDE THE REST OF THE MARINE
AREA OF RESPONSIBILITY TODAY. ANTICIPATED WINDS MAY DIMINISH BELOW
CRITERIA TONIGHT BUT WILL PICK UP AGAIN FOR MONDAY SO WILL RUN THE
SCA WITHOUT ANY BREAK THOUGH MONDAY AFTERNOON. WINDS MAY BEGIN TO
RELAX LATE MONDAY AFTERNOON INTO MONDAY EVENING AS THE UPPER LOW
BEGINS TO PIVOT SOUTH TOWARD THE GREAT LAKES REGION.
&&

.GRB WATCHES/WARNINGS/ADVISORIES...
NONE.
&&
Hazardous weather outlook, Oct 16, 9:47 AM CDT, 28 minutes before
HAZARDOUS WEATHER OUTLOOK...CORRECTED
NATIONAL WEATHER SERVICE GREEN BAY WI
947 AM CDT SUN OCT 16 2011

WIZ005-010>013-018>022-030-031-035>040-045-048>050-073-074-171500-
VILAS-ONEIDA-FOREST-FLORENCE-NORTHERN MARINETTE-LINCOLN-LANGLADE-
MENOMINEE-NORTHERN OCONTO-DOOR-MARATHON-SHAWANO-WOOD-PORTAGE-
WAUPACA-OUTAGAMIE-BROWN-KEWAUNEE-WAUSHARA-WINNEBAGO-CALUMET-
MANITOWOC-SOUTHERN MARINETTE-SOUTHERN OCONTO-
947 AM CDT SUN OCT 16 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH CENTRAL AND NORTHEAST
WISCONSIN.

.DAY ONE...THIS AFTERNOON AND TONIGHT

STRONG WEST WINDS ARE EXPECTED ACROSS THE REGION THIS AFTERNOON INTO
TONIGHT. WIND GUSTS TO AROUND 40 MPH COULD PRODUCE SOME MINOR DAMAGE
TO TREES AND POWER LINES...ESPECIALLY OVER DOOR COUNTY TONIGHT. THE
STRONG WINDS MAY MAKE FOR DIFFICULT TRAVEL FOR HIGH PROFILE VEHICLES.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY

WINDY CONDITIONS WILL CONTINUE ON MONDAY BEFORE SUBSIDING LATE MONDAY
AFTERNOON AND EVENING. THE STRONG WINDS MAY MAKE FOR DIFFICULT TRAVEL
FOR HIGH PROFILE VEHICLES.

.SPOTTER INFORMATION STATEMENT...

SPOTTERS ARE REQUESTED TO REPORT ANY WIND GUSTS OVER 40 MPH.

LMZ521-522-541>543-171500-
THE BAY OF GREEN BAY SOUTH OF A LINE FROM CEDAR RIVER MI TO ROCK
ISLAND PASSAGE-LAKE MICHIGAN FROM WASHINGTON ISLAND TO SHEBOYGAN-
947 AM CDT SUN OCT 16 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHWEST LAKE
MICHIGAN AND THE WATERS OF GREEN BAY.

.DAY ONE...THIS AFTERNOON AND TONIGHT

GALE FORCE GUSTS ARE EXPECTED THIS AFTERNOON INTO TONIGHT...MAKING FOR
HAZARDOUS CONDITIONS FOR SMALL CRAFTS.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY

HAZARDOUS CONDITIONS FOR SMALL CRAFTS WILL CONTINUE THROUGH MONDAY
AFTERNOON. GALE FORCE GUSTS ARE STILL POSSIBLE...ESPECIALLY OVER
THE COASTAL WATERS OF NORTHERN DOOR COUNTY MONDAY MORNING.

ECKBERG

Nearby

Gale Warnings in Wisconsin, 2011Every gale warning in 2011

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.